# SDR 2007FA0000432

- Difficulty date: July 5, 2006
- Submitted: May 11, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 02R3022406
- Condition: Cracked
- Location: Engine
- Part time: 11,753 hours, 12,634 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING SCHEDULED MAINTENANCE,REMOVED EXHAUST STACKS TO FACILTATE INSPECTING THE EXHAUST DUCT.A CRACK WAS FOUND IN THE SKI SLOPE.THE EXHAUST DUCT SB 3380 HAD BEEN COMPLIED WITH 515.2 HOURS PRIOR.POWER SECTION WAS REMOVED FOR REPAIR.
